Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 45, NWS Grand Forks, ND

June 7, 20209 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2020, 10:14 PM CDT for 9 counties in Minnesota. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 10:14 PM CDT (03:14 UTC)
Expired
Jun 7, 2020, 11:15 PM CDT
In force
61 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 123 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 10:18 PM CDTTSTM WND GST 622 Ssw Thief River Falls, MNPEAK WIND MEASURED AT THE THIEF RIVER FALLS AIRPORT /KTVF/.
Jun 7, 10:22 PM CDTTSTM WND DMGThief River Falls, MNROOFING TORN OFF A TRAILER HOME. NUKEROUS LARGE TREE BRANCHES BROKEN DOWN. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.
Jun 7, 10:30 PM CDTTSTM WND DMG4 S Lengby, MNA FEW LARGE TREE BRANCHES BLOWN DOWN NEAR THE ISLAND LAKE BOAT DOCK.
Jun 7, 10:45 PM CDTTSTM WND DMGBrooks, MNLARGE TREE BRANCHES BLOWN DOWN. WIDESPREAD POWER OUTAGES. REPORT POSTED VIA SOCIAL MEDIA.
Jun 7, 10:50 PM CDTTSTM WND DMG1 E Hawley, MNAN 8 TO 10 INCH DIAMETER TREE WAS SNAPPED. NUMEROUS OTHER LARGE BRANCHES BROKEN DOWN.
Jun 7, 11:00 PM CDTTSTM WND GST 564 Sse Mahnomen, MNSUSTAINED WINDS AT 40 GUSTING TO 56 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 9:46 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 3.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2020-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2020-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 409 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
409 m²/s²
0-3 km storm-relative helicity
412 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

751 
WUUS53 KFGF 080314
SVRFGF
MNC005-007-027-029-087-107-113-119-125-080415-
/O.NEW.KFGF.SV.W.0045.200608T0314Z-200608T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1014 PM CDT Sun Jun 7 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Red Lake County in northwestern Minnesota...
  Eastern Clay County in northwestern Minnesota...
  Eastern Norman County in northwestern Minnesota...
  Southeastern Polk County in northwestern Minnesota...
  Western Beltrami County in north central Minnesota...
  Mahnomen County in northwestern Minnesota...
  Becker County in northwestern Minnesota...
  Pennington County in northwestern Minnesota...
  Clearwater County in northwestern Minnesota...

* Until 1115 PM CDT.

* At 1012 PM CDT, severe thunderstorms were located along a line
  extending from Wylie to near Fertile to near Ulen, moving east at
  40 mph.

  HAZARD...60 mph wind gusts and penny size hail. Wind gusts of 58 
           mph were reported in Crookston and wind gusts of 64 mph 
           were reported in Fargo.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Rindal, Ranum and Red Lake Falls around 1020 PM CDT.
  St. Hilaire around 1025 PM CDT.
  Winger, Hazel and Bejou around 1030 PM CDT.
  Plummer around 1035 PM CDT.
  Ogema and Callaway around 1045 PM CDT.

Other locations impacted by these severe thunderstorms include Thief
River Falls Airport and Many Point Scout Camp.

This includes Interstate 94 in Minnesota between mile markers 11 and
24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4680 9531 4663 9666 4757 9625 4817 9641
      4817 9559 4854 9559 4854 9558 4826 9514
      4749 9514
TIME...MOT...LOC 0312Z 267DEG 33KT 4796 9636 4751 9625 4706 9634 

HAIL...0.75IN
WIND...60MPH
 
$$

Knutsvig
2 follow-up statements
141 
WWUS53 KFGF 080355
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1055 PM CDT Sun Jun 7 2020

MNC005-007-027-029-087-107-113-119-125-080415-
/O.CON.KFGF.SV.W.0045.000000T0000Z-200608T0415Z/
Red Lake MN-Clay MN-Norman MN-Polk MN-Beltrami MN-Mahnomen MN-
Becker MN-Pennington MN-Clearwater MN-
1055 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR RED LAKE...EASTERN CLAY...EASTERN NORMAN...SOUTHEASTERN POLK...
WESTERN BELTRAMI...MAHNOMEN...BECKER...PENNINGTON AND CLEARWATER
COUNTIES...

At 1055 PM CDT, severe thunderstorms were located along a line
extending from near Roland to near Fosston to near White Earth,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Roland, Island Lake in Mahnomen County and Fosston around 1100 PM 
  CDT.
  Lengby and Pine Bend around 1105 PM CDT.
  Ebro around 1110 PM CDT.
  Tulaby Lake around 1115 PM CDT.
  Bagley and Many Point Lake around 1120 PM CDT.

Other locations impacted by these severe thunderstorms include Thief
River Falls Airport and Many Point Scout Camp.

This includes Interstate 94 in Minnesota between mile markers 11 and
24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4680 9531 4663 9666 4757 9625 4817 9641
      4817 9559 4854 9559 4854 9558 4826 9514
      4749 9514
TIME...MOT...LOC 0355Z 264DEG 34KT 4795 9587 4750 9576 4705 9585 

HAIL...<.75IN
WIND...60MPH
 
$$

Knutsvig
619 
WWUS53 KFGF 080408
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1108 PM CDT Sun Jun 7 2020

MNC005-007-027-029-087-107-113-119-125-080415-
/O.CON.KFGF.SV.W.0045.000000T0000Z-200608T0415Z/
Red Lake MN-Clay MN-Norman MN-Polk MN-Beltrami MN-Mahnomen MN-
Becker MN-Pennington MN-Clearwater MN-
1108 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN RED LAKE...NORTHEASTERN CLAY...EASTERN NORMAN...
SOUTHEASTERN POLK...WEST CENTRAL BELTRAMI...MAHNOMEN...BECKER...
EASTERN PENNINGTON AND CLEARWATER COUNTIES...

At 1107 PM CDT, severe thunderstorms were located along a line
extending from near Roland to near Lengby to near White Earth, moving
east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Fosston and High Landing around 1110 PM CDT.
  Lengby, Roland and Island Lake in Mahnomen County around 1115 PM 
  CDT.
  Pine Bend around 1120 PM CDT.
  Ebro, Tulaby Lake and Weme around 1125 PM CDT.
  Many Point Lake around 1130 PM CDT.

Other locations impacted by these severe thunderstorms include Many
Point Scout Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4681 9538 4676 9631 4754 9612 4817 9606
      4817 9555 4818 9547 4821 9514 4750 9520
TIME...MOT...LOC 0407Z 261DEG 31KT 4796 9585 4751 9574 4706 9583 

HAIL...<.75IN
WIND...60MPH
 
$$

Knutsvig

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:42 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 7, 7:42 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
742 PM CDT Sun Jun 7 2020

.MESOSCALE DISCUSSION...
Issued at 741 PM CDT Sun Jun 7 2020

Significant instability remains over eastern North Dakota and
extends into parts of northwest Minnesota with values of ML CAPE
ranging between 1500 and 3500 J/Kg. This instability combined with
deep layer shear of 40 to 60 knots this environment remains
capable of supporting supercells.

The outflow boundary that was previously located in the Red River
Valley has dissipated which will decrease the tornado threat
somewhat. Low level SRH remains maximized in far northwest
Minnesota where some wall clouds were reported earlier and in
southeast North Dakota near the South Dakota border where a
tornado was confirmed. There will remain a window while the over
the next hour to two where tornadoes remain possible. The threat
for significant tornadoes has decreased across eastern North
Dakota and northwest Minnesota. With the unstable environment and
deep layer shear large hail, high winds, a tornado or two remain
possible this evening. Later tonight storms are expected to grow
upscale into more of a linear storm mode. At this point the
primary severe risk will transition to wind.

&&

.UPDATE...
Issued at 705 PM CDT Sun Jun 7 2020

Warm front has remained this evening from the Cavalier ND area to
near Thief River Falls then toward Park Rapids. Storms when
reaching this warm front encountering better dynamics to become
severe. SigTor remains higher along the Manitoba border near the
front, but trends will indicate that the TOR threat will start to
diminish by 02z. Watching the 500 mb wave moving NNE thru central
SD and into south central ND with better upper level forcing with
it. General band of t-storms with this feature and numerous severe
storms along it from south of Jamestown to near Pierre SD. TOR
reported near Ashley ND as area around there did see uptick in
SigTor parameters. General thoughts are that as the wave lifts
NNE will see increased t-storm action into E ND and likely form a
line as it does and move NE thru most of the area overnight.
Severe threat will be mainly hail and wind.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 250 PM CDT Sun Jun 7 2020

For this evening...see the mesoscale discussion above. Mesoscale
discussion does not address excessive rainfall threat, but it is
something to keep in mind.  Storms will develop and move
across the same area this evening. Given very high PWATS ~1.6
inches precipitation rates will be efficient. HREF indicates areas
along the boundary will likely receive at least 2 inches of rain,
with the potential for up to 7-10 inches in localized areas.
Although we've been dry the past few weeks, this would still
likely lead to impacts.

For Monday...main concern will be severe potential east of the
valley where warm sector remains. Favorable environment will be in
place given moderate instability and strong deep layer shear. Most
guidance at least suggests scattered storms during the evening
hours, with main ingredient lacking being strong forcing.

Monday night into Tuesday night...still some uncertainty, but
guidance is trending wetter for the eastern half of our forecast
area. Mid-level baroclinic zone with strong Fgen will lead to
periods of showers, with main question exactly how far west will
showers occur. This is hinges on the track of the tropical
depression. Will need to monitor as preceding rainfall events with
an additional 1-4 inches of rain would lead to some flooding
impacts.

.LONG TERM...(Wednesday through Sunday)
Issued at 250 PM CDT Sun Jun 7 2020

West to northwest flow prevails on Wednesday, with H5 ridging to the
west and troughing to the east. An upper low, situated off the coast
of the Pacific Northwest, will work slowly eastward through the end
of the week, with ridging sliding eastward ahead of it. Synoptic
patterns within ensemble guidance suggest a continued active pattern
for Wednesday and Thursday, with quiet and drier weather likely
Friday and into the weekend.

Wednesday and Thursday: Rain and thunderstorm chances remain in the
forecast for Wednesday into Thursday, mainly for northwestern and
west-central MN. A slow-moving upper trough will move southeastward
along the flow pattern, prolonging our rain chances for the eastern
most counties within the CWA into Thursday. Instability looks low,
thus widespread severe weather is not supported at this time. High
temperatures on Wednesday and Thursday will be a bit cooler, in the
mid-60s to mid-70s.

Friday through Sunday: Warmer but primarily dry weather is expected
as temperatures rebound into the 70s to lower 80s with low humidity.
H5 ridging prevails during this time frame with subsidence
contributing to the diminished rain and thunderstorm chances. PW is
expected to be less than normal during this time frame as well.
Impacts during the Friday through Sunday time frame could include an
increased fire weather concern, but overall should remain relatively
quiet.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 705 PM CDT Sun Jun 7 2020

VFR conditions at the TAF sites, except when thunderstorms are
nearby when brief IFR/MVFR conditions will occur. T-storm threat
at most sites continues past 06z then diminishes by 12z. Main
t-storm threat Monday late aftn/eve will be in MN, affecting
Bemidji.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

MESOSCALE...NC
UPDATE...Riddle
SHORT TERM...TG
LONG TERM...Lynch
AVIATION...Riddle
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 6 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
329 PM CDT Sun Jun 7 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081430-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
329 PM CDT Sun Jun 7 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are expected across the region.
A couple tornadoes are possible, including the possibility for a
strong and especially dangerous tornado. In addition, any storm has
the potential to produce very large and destructive hail greater
than 2 inches, and destructive wind gusts greater than 75 mph.
Storms will initially be scattered, eventually evolving into
clusters of storms. The threat will remain isolated and then
increase in coverage after 6pm. Excessive rainfall is also possible
if storms move across the same location multiple times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will again be possible Monday within
Minnesota with hail up to an inch and winds around 60mph. General
thunderstorm chances continue through Wednesday, with excessive
rainfall possibly leading to flash flooding Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

In the hours before

Local storm report, Jun 7, 9:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
949 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     6 WNW GRAND FORKS       47.95N 97.19W
06/07/2020  M63 MPH          Grand Forks        ND   ASOS

            PEAK WIND MEASURED AT THE GRAND FORKS AIRPORT /KGFK/.

0931 PM     TSTM WND GST     4 SSE BUXTON            47.55N 97.07W
06/07/2020  M60 MPH          Traill             ND   MESONET

            PEAK WINDS MEASURED BY AN RWIS STATION.

&&

GGUST
Local storm report, Jun 7, 9:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
952 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     TSTM WND GST     5 N LEONARD             46.72N 97.25W
06/07/2020  E58 MPH          Cass               ND   MESONET

            PEAK WIND MEASURED AT AN NDAWN STATION.

&&

GGUST
Local storm report, Jun 7, 9:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
954 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     LISBON                  46.44N 97.68W
06/07/2020                   RANSOM             ND   TRAINED SPOTTER

            TREES UPROOTED AND POWER LINES BLOWN DOWN.

&&

GGUST
Local storm report, Jun 7, 9:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
955 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     TSTM WND GST     3 S GRAND FORKS         47.87N 97.07W
06/07/2020  M57 MPH          Grand Forks        ND   MESONET

            PEAK WIND MEASURED BY AN NDAWN STATION.

&&

GGUST
Local storm report, Jun 7, 9:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
958 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     1 N PILLSBURY           47.22N 97.80W
06/07/2020  M57 MPH          Barnes             ND   MESONET

            PEAK WIND MEASURED AT AN NDAWN STATION.

&&

GGUST
Local storm report, Jun 7, 10:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1004 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND GST     3 WNW CROOKSTON         47.79N 96.67W
06/07/2020  M62 MPH          Polk               MN   AWOS

            PEAK WINDS MEASURED AT THE CROOKSTON AIRPORT /KCKN/.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:26 PM CDTSevere Thunderstorm WarningFGFKittson64 min
Jun 7, 7:42 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau63 min
Jun 7, 7:46 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk44 min
Jun 7, 8:10 PM CDTAreal Flood AdvisoryFGFKittson, Marshall6 hr
Jun 7, 8:12 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall48 min
Jun 7, 8:17 PM CDTTornado WarningFGFKittson, Marshall28 min
Jun 7, 8:31 PM CDTSevere Thunderstorm WarningFGFKittson44 min
Jun 7, 8:58 PM CDTSevere Thunderstorm WarningFGFKittson47 min
Jun 7, 9:17 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk43 min
Jun 7, 9:23 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Pennington, Polk, Red Lake67 min
Jun 7, 9:48 PM CDTSevere Thunderstorm WarningFGFWilkin42 min
Jun 7, 10:04 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Pennington, Polk, Roseau41 min
Jun 7, 10:23 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Grant, Otter Tail, Wilkin39 min
Jun 7, 10:45 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Roseau60 min
Jun 7, 11:15 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Pennington and 2 more45 min
Jun 7, 11:48 PM CDTSpecial Weather StatementFGFClay42 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningFGFClay, Norman50 min
Jun 8, 12:23 AM CDTSevere Thunderstorm WarningFGFClay, Norman, Pennington, Polk, Red Lake38 min
Jun 8, 12:37 AM CDTSpecial Weather StatementFGFClay, Clearwater, Mahnomen, Norman, Red Lake38 min
Jun 8, 12:45 AM CDTSevere Thunderstorm WarningFGFMahnomen, Norman, Polk17 min
Jun 8, 1:01 AM CDTRiver Flood WarningFGFKittson8 days
Jun 8, 2:30 AM CDTAreal Flood AdvisoryFGFKittson, Marshall8 hr
Jun 8, 2:39 AM CDTSpecial Weather StatementFGFClearwater51 min
Jun 8, 9:58 AM CDTRiver Flood WarningFGFPolk4 days
Jun 8, 2:58 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall62 min
Jun 8, 3:06 PM CDTSevere Thunderstorm WarningFGFKittson54 min
Jun 8, 3:40 PM CDTTornado WarningFGFKittson, Roseau50 min
Jun 8, 3:54 PM CDTSpecial Weather StatementFGFKittson36 min
Jun 8, 4:25 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau20 min
Jun 8, 5:12 PM CDTTornado WarningFGFPolk18 min
Jun 8, 5:28 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk47 min
Jun 8, 5:50 PM CDTSevere Thunderstorm WarningFGFLake of the Woods40 min
Jun 8, 6:09 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk51 min
Jun 8, 6:52 PM CDTSevere Thunderstorm WarningFGFMarshall28 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.